# SDR SWAA2022080224697

- Difficulty date: July 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK RT AND LT SIDE AT AFT GALLEY AREA (2 EA) 2022-354395<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK RT AND LT SIDE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.;[02] CORRECTED STEP 1; REPLACED LOWERED CEILING PANEL BATTERY PACK RT AND LT SIDE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS OK ; SEE INDIVIDUAL SING OFF BELOW;[03] CORRECTED STEP 1; REPLACED LOWERED CEILING PANEL BATTERY PACK RT AND LT SIDE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.
